Ibuprofen, 200 mg, Mini, Softgels
Pain reliever/fever reducer (NSAID). 80 softgels (liquid-filled capsules). Mini gels. Compare to Advil Liqui-Gels minis active ingredients (This product is no manufactured or distributed by Pfizer Consumer Healthcare, distributor of Advil Liqui-Gels minis). Mini gels. Smaller capsule same strength. Quality guaranteed. Our Promise: Quality & satisfaction 100% guaranteed or your money back. www.betterlivingbrandsLLC.com. Scan for more information. Call 1-888-723-3929 Monday-Friday 7AM - 6PM PST.